# SDR UALA2010022200653

- Difficulty date: February 21, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 48,502 hours, 13,503 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Part serial: 292
- Condition: Leaking
- Location: Fo'S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS O2 MASK LEAKS.   MASK LEAKS WHEN INFLATING HARNESS.  SWAPPED MASK WITH OBSERVERS POSITION.  NEED MASK ASSY, OUT OF STOCK SEATTLE.  OBSERVERS SEAT CONSIDERED INOP.  REPLACED OBSERVERS O2 MASK.
